# SDR HALA0700157

- Difficulty date: April 7, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,765 hours, 15,190 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fmu
- Part number: 7300579
- Part serial: F10341
- Condition: Malfunctioned
- Location: Engine
- Part time: 12,730 hours, 2,494 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG VALVE LIGHT ILLUMNIATED WITH FUEL CONTROL SWITCH IN RUN.  T/S USING FIM 73 11 00 NO EICAS MSGS VERIFIED 28 VDC TO FMU SO SOLENOID WDM 76 11 11 BLK 41 REPLACE FMU BLK 3 VERIFIED 300 PSIG FUEL PRESSURE FIM 71 08 00FIG101 REMOVED AND REPLACED NR 2 ENGINE FMU IAW B767 MM 73 21 01 004, NO LEAKS NOTED.
